Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Gunnersup

Member
  • Content Count

    27
  • Joined

  • Last visited

Community Reputation

2 Neutral

About Gunnersup

  • Rank
    Junior Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hello Anna, I spent some time reading through your post history. Sorry about your son, I am his same age and also going through this life obstacle. I found something similar to my story while reading through your posts, in that you said he has hairloss along with scalp itch. The itching is especially alarming for me to hear, as I have the same side effect from accutane. Well it turns out this side effect, in my case, was Lichen Planopilaris. Essentially it is an autoimmune disease i
  2. This loosely held together community seems split on either adrenal problems, or widespread autoimmunity. What worked for me was immuno-suppressants, but I'm sure everyone is different. There's really no one-size fits all for this, people have to evaluate their side effects, talk to others with the same problems, read research, gather a plan, and go through with it. After 5 months of careful planning on my end I am seeing the light at the end of the tunnel with my own personal side effects
  3. Hello everyone. Anyone else think all, (yes all), of the accutane side effects are autoimmune related? That is my current theory based on how accutane triggered major hairloss in me which later got diagnosed as Lichen Planopilaris. I've also noticed how the skin rashes, stomach problems, and so forth that other tane survivors have are usually autoimmune. Anyways, I just wanted to report that I am having success treating my specific accutane side effect using immuno suppressor medicai
  4. My father took accutane 20+ years ago and comes across pain like this frequently. He actually had the shoulder pain just as you described a few weeks ago. He said steroid Injections treated it
  5. No, I've figured I had this for a few months now. She knew instantly what it was, I didn't even mention it. The number one reason she knew is due to how 20% of my hairs are super miniturizized and have a condition called "Pili Torti", in which the hair shaft twists irregularaly in a deformed like manner, which is only seen in Lichen Planopilaris. Not to mention my scalp acne and zits
  6. Just got diagnosed with Lichen Planopilaris today. Kinda depressing but atleast I have a supportive dermatologist ready to prescribe me meds
  7. Have you considered you have arthritis? Just a thought really, but accutane can trigger autoimmune issues
  8. I did grow an inch in 3 months, possibly more even. I'm not sure why you question that. I was on 40mg for 4 months, and grew right after. I had a very later puberty. You can see in my growth chart that I grew in height very late, and this continues to today (I just turned 19)
  9. Not yet, but I'm experimenting with an immuno suppressant and should have results by next month if it works
  10. 1 month 11 days on the medicaiton, currently dosing 15mg a day. Not much results yet, but this is to be expected. My scalp still itches every once in awhile and still lose alot of hair a day. I believe the itching/shedding should stop within the next 2 months. I'll keep this forum updated
  11. I have grown an inch in the past 3 months being off accutane
  12. Did not read, but if your worried about side effects then don't go on accutane
  13. Been two weeks on Xeljanz to treat my hairloss. I am 100% sure the itching has ceased. Also, the individual strands of hair have greatly thickened up. The shedding is still at an abnormal rate but I feel it is slowing down, I'll have to wait a few weeks longer to make sure. No noticable side effects from the medication, but my sex drive is definitely way higher than even before accutane which is nice. Maybe ED is also linked to inflammation? Who knows... I'm also starting sebowash to
  14. Strange. I also had a dream last night but now that I think about it, is the first I've I had in a long time. Maybe my immunesuppressor is working.
×